# SDR DALA2025120308824

- Difficulty date: November 25, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 99,740 hours, 17,157 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK CORROSION AT STA 1307 TO STA 1329 RBL 88.5 REFER TO CPCP TASK 53-646-00.   THE SEAT TRACK REWORKED AREA REPAIRED AS PER PRI 630383-14 (1320320)
